# SDR VNAA0008008

- Difficulty date: August 10, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 12,614 hours, 11,075 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part serial: 80208
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER DEPARTURE THE CREW WAS GETTING A LEFT HAND BLEED VALVE FAIL MESSAGE.  AFTER A MAINTENANCE CALL AND DIFFERENT PROCEDURES, MAINTENANCE CONTROL ADVISED THE CREW TO RETURN TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND HIGH PRESSURE TEMPERATURE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-11-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
